Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Translation and shuffling of projectively presentable modules and a categorification of a parabolic Hecke module

Authors: Volodymyr Mazorchuk and Catharina Stroppel
Journal: Trans. Amer. Math. Soc. 357 (2005), 2939-2973
MSC (2000): Primary 17B10; Secondary 20C08, 13E10
Published electronically: December 28, 2004
MathSciNet review: 2139933
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate certain singular categories of Harish-Chandra bimodules realized as the category of $\mathfrak{p}$-presentable modules in the principal block of the Bernstein-Gelfand-Gelfand category $\mathcal{O}$. This category is equivalent to the module category of a properly stratified algebra. We describe the socles and endomorphism rings of standard objects in this category. Further, we consider translation and shuffling functors and their action on the standard modules. Finally, we study a graded version of this category; in particular, we give a graded version of the properly stratified structure, and use graded versions of translation functors to categorify a parabolic Hecke module.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 17B10, 20C08, 13E10

Retrieve articles in all journals with MSC (2000): 17B10, 20C08, 13E10

Additional Information

Volodymyr Mazorchuk
Affiliation: Department of Mathematics, Uppsala University, Box 480, 751 06, Uppsala, Sweden

Catharina Stroppel
Affiliation: Department of Mathematics, Aarhus University, Ny Munkegade 530, 8000 Aarhus C, Denmark
Address at time of publication: Department of Mathematics, University of Glasgow, 15 University Gardens, Glasgow, G12 8QW United Kingdom

PII: S 0002-9947(04)03650-5
Received by editor(s): January 28, 2004
Published electronically: December 28, 2004
Article copyright: © Copyright 2004 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia